# SDR CALA2023021300406

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-8
- Aircraft serial: 28806
- Aircraft time: 71,309 hours, 25,715 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta157.10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT TASK- INDICATION VERIFICATION, CRACK AT RH HORZ STAB LWR SKI N AT STA 157.10 (MARKED ON SKIN) FOR NDT EVALUATION (REF. AAR NR 99957732). PERFORMED REPAIR ON RH HORZ STAB LWR SKIN AT 157.10, REMOVED AND -801,51-21-72-370-801,27-41-21-000-801,55-10-00-000-801,27-41-21 INSTALLED HORIZONTAL STABILIZER LEADING EDGE AND HORIZONTAL STA -400-801,55-10-00-400-801,& 51-21-73-370-801 AAR TOOL# 8927 D/D: BILIZER TIP FOM ACCESS, ALL WORK IAW B737-800 SRM 55-10-01-2R-11 9-27-2023 (WORK ACCOMPLISHED BY V940516 & AAR QC A-50 V931572). , 51-40-02-0G-0, 51-40-05-0G-0,51-40-08-0G-0,& AMM 51-21-41-370-
